# SDR SWAA2021081374514

- Difficulty date: May 3, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FOUND AT FWD CARGO COMPARTMENT BILGE CARGO NET TIEDOWN FITTING STA 440 S-26L MKD DOT / REMOVED AND REPLACED TIE DOWN TRACK AT FWD CARGO COMPT LBL 18' FROM STA 380+15 TO STA 500D IRW B737-700 SRM 51-40-02-0G-0 AND DRWG #143A7500
